MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561821
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of device unable to delivery energy.Imdrf device code a050702 captures the reportable event of loop unable to cut.
 
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare device was used to treat a colorectal polyp during a polypectomy procedure performed on (b)(6) 2026.During the procedure, cold polypectomy was initially performed using this device.During treatment of the second lesion, cold polypectomy was attempted but complete resection of the polyp could not be achieved.When attempting to perform resection using electrocautery, energization could not be achieved and resection was not possible.The procedure was completed with another rotatable snare device.There were no patient complications reported as a result of this event.

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25538503
Report Number3005099803-2026-02508
Device Sequence Number15781027
Product Code FDI
UDI-Device Identifier08714729283980
UDI-Public(01)08714729283980(17)290208(10)38561528
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561821
Device Catalogue NumberM00561821
Device Lot Number0038561528
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown